# SDR SWIA202161638

- Difficulty date: August 20, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LOWER AFT CORNER OF RBL 18 POST AT F.S. 559+112    (C-CHECK RO 10/07/2021)   UPON FURTHER INVESTIGATION FOUND POST TO BE LOCATED AT RBL 18 AT FS 409+128. REMOVED AND REPLACED POST IAW REO 601R-53-41-889 REV B DATED 2017/03/06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
